# SDR SWAA2013050815841

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 4,595 hours, 2,960 cycles
- Engine: Rroyce BR700715C130
- Engine time: 4,595 hours, 2,960 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BRH20390
- Part serial: 13192
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF NR 2 ENGINE COMPRESSOR STALL.  REMOVED AND REPLACED NR 2 ENGINE PER TC AND MM.
